Volume 12, Issue 1, February 2005, Pages 1 - 9
A Chorin-Type Formula for Solutions to a Closure Model for the von K´arm´anHowarth Equation 1
V.N. Grebenev, M. Oberlack
Received 1 June 2004, Accepted 1 September 2004, Available Online 1 February 2005.
- https://doi.org/10.2991/jnmp.2005.12.1.1How to use a DOI?
- The article is devoted to studying the Millionshtchikov closure model (a particular case of a model introduced by Oberlack ) for isotropic turbulence dynamics which appears in the context of the theory of the von K´arm´an-Howarth equation. We write the model in an abstract form that enables us to apply the theory of contractive semigroups and then to present a solution to the initial-boundary value problem by Chorin-type formula.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - V.N. Grebenev AU - M. Oberlack PY - 2005 DA - 2005/02 TI - A Chorin-Type Formula for Solutions to a Closure Model for the von K´arm´anHowarth Equation 1 JO - Journal of Nonlinear Mathematical Physics SP - 1 EP - 9 VL - 12 IS - 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2005.12.1.1 DO - https://doi.org/10.2991/jnmp.2005.12.1.1 ID - Grebenev2005 ER -